# SDR C2XA04IA010

- Difficulty date: January 28, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: B0102
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FORWARD EMERGENCY LIGHTS IN THE CABIN WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED THE EMERGENCY LIGHTS AND CLEARED THE DISCREPANCY.
